Skip to content

Completely Positive Dynamical Semigroups of N-Level Systems.

Gorini, V., Kossakowski, A., & Sudarshan, E. C. G. (1976). Completely Positive Dynamical Semigroups of N-Level Systems. Journal of Mathematical Physics, 17(5), 821-825.

Type
Journal article
Intellectual base
Primary research
Year
1976
Volume
17
Issue
5
Pages
821-825
DOI
10.1063/1.522979
DOI registrant
AIP Publishing
Link
https://doi.org/10.1063/1.522979
Cited from
physics

Cited by

2 citations across 2 artifacts.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:cceab9f62e54 · see in the full table